# SDR UIEA2014120300627

- Difficulty date: December 3, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 64,043 hours, 10,182 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Drive Unit
- Part number: 1267629
- Part serial: 11175
- Condition: Faulty
- Location: Le Flap
- Part time: 64,032 hours, 10,180 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE HAD LE FLAP IN-TRANSIT, MAGENTA INDICATION, & 280KT IAS LIMIT OR SPEED DISPLAYED.  STATUS MSG FLAP SYS MON.  TURNED WAI TO ON, INDICATION WENT AWAY AFTER APPROX 2 MIN, THEN EICAS MSG FLAPS CONTROL & EXPANDED DISPLAY SHOWING LE SENSOR INOPERATIVE.  R & R LE L3 FLAP DRIVE UNIT IAW AMM 27-81-03.  OPERATIONAL CHECKED GOOD & NO FAULT PRESENT AT THIS TIME.  FDU SERVICED IAW AMM 12-13-12-603-801.
